# SDR DALA2016021701359

- Difficulty date: February 17, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 90,011 hours, 12,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT AT BS 1540, STRINGER 37L FOUND CORRODED AND WAS REPAIRED.
